# SDR LR7A2017092801255

- Difficulty date: September 28, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 56,581 hours, 33,331 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: LS4322
- Condition: Warped
- Location: Bs 880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-13 CHECK,  FOUND THE RT AFT FUSELAGE BS 880 BULKHEAD INBOARD CAP ORIGINAL REINFORCE DOUBLER WARPED, LBL 75, WL 205.  REPAIRED IAW SRM 51-60, AND 51-70.
